en
Scientific article
English

Mortgage interest deductions and homeownership: An international survey

Published inJournal of Real Estate Literature, vol. 21, p. 179-203
Publication date2013
Citation (ISO format)
BOURASSA, S. C. et al. Mortgage interest deductions and homeownership: An international survey. In: Journal of Real Estate Literature, 2013, vol. 21, p. 179–203.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:36572
659views
1downloads

Technical informations

Creation05/09/2014 10:04:00 AM
First validation05/09/2014 10:04:00 AM
Update time03/14/2023 9:13:32 PM
Status update03/14/2023 9:13:32 PM
Last indexation01/16/2024 9:59:59 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack